# SDR CHQA20130112013

- Difficulty date: January 12, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 28,869 hours, 23,686 cycles
- Engine: Rroyce AE3007A12
- Engine time: 24,693 hours, 19,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17817
- Condition: Discharged
- Location: Cabin
- Part time: 23,078 hours, 20,326 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AFT FLOOR PROXIMITY LIGHT STRIP WOULD NOT ILLUMINATE. MAINTENANCE REPLACED THE NUMBER 4 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
